advertisement
Question
Posted by: Terri | 2004/10/09

Weight gain on the Pill

I am on a Pill called Genette, it is the generic of Diane. I take it for my skin. Since I have been on it I have put on weight and have been on a diet for a while now, but am struggling to loose those last kilo's. I heard that some pills cause weight gain, is this true of Ginette? I don't recall this being a problem with Diane. I changed pills because Ginette is half the price of Diane.

Thanks

Terri

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Terri
Unfortunately both Diane and Ginette list weight gain as side-effects. I can only suggest that you reduce your energy intake slightly by cutting out fat and increase your weight expenditure by doing exercise. Discuss this problem with the prescribing dr as it may be possible to use another form of treatment for the acne which is not associated with weight gain.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement